# SDR AALA202101219010

- Difficulty date: December 17, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK FOUND ON SHEAR PLATE, L=0.935 INCHES.  REPLACED SHEAR PLATE LOCATED FROM FR 69 TO FR 70 AT LEVEL 23R AT AFT GALLEY AREA, PER SRM 51-72-11-911-001.
